# SDR CKSA98080

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747146
- Aircraft serial: 19727
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 400-420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION FOUND LEVEL 2 CORROSION.  CORROSION ON LOWER INNER SIDE WINDOW FRAME RT SIDE STA 400 TO 420.  REMOVED FRAME AS PER SRM 51-30-02.  FOUND CORROSION OUT OF LIMITS.  REPLACED NEW WINDOW FRAME BETWEEN STA 400 TO 420 RT SIDE IAW B747 SRM 51-10-06, 51-30-02, 51-10-1.  CORROSION TASK CARD NUMBER C53-210-03.  NON-ROUTINE TASK CARD NUMBER 14758.
